# SDR UALA2009122103933

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 29,984 hours, 7,592 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AND AFT GALLEY FLOOR EMERGENCY LIGHT INOPERATIVE.  LIGHTS FOUND DEFECTIVE. REPLACED LIGHT ASSY. TESTS OKAY.
